Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 83, NWS Tallahassee, FL

March 31, 2016Early County, Miller County, Seminole County, Georgia; Houston County, Alabama; Jackson County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 31, 2016, 5:44 PM EDT for Early County, Miller County, Seminole County, Georgia; Houston County, Alabama; Jackson County, Florida. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2016, 5:44 PM EDT (21:44 UTC)
Expired
Mar 31, 2016, 6:30 PM EDT
In force
46 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Houston County, AL, Jackson County, FL, Early County, GA, Miller County, GA, Seminole County, GA

The radar

The Ft Rucker radar (KEOX), 76 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 6:18 PM EDTHAIL 14 Se Enterprise, GAESTIMATED QUARTER SIZE HAIL ALONG HIGHWAY 45

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2016-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2016-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-640 J/kg
Mixed-layer LCL
1024 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

841 
WUUS52 KTAE 312144
SVRTAE
ALC069-FLC063-GAC099-201-253-312230-
/O.NEW.KTAE.SV.W.0083.160331T2144Z-160331T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
544 PM EDT THU MAR 31 2016

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HOUSTON COUNTY IN SOUTHEASTERN ALABAMA...
  WEST CENTRAL JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...
  SOUTHWESTERN EARLY COUNTY IN SOUTHWESTERN GEORGIA...
  SOUTHWESTERN MILLER COUNTY IN SOUTHWESTERN GEORGIA...
  WESTERN SEMINOLE COUNTY IN SOUTHWESTERN GEORGIA...

* UNTIL 630 PM EDT/530 PM CDT/

* AT 544 PM EDT/444 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 10
  MILES WEST OF DONALSONVILLE...MOVING SOUTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DONALSONVILLE...MALONE...GORDON...IRON CITY...JAKIN...CEDAR SPRINGS...
  HORNSVILLE...CROSBY...GRANGEBURG...CHATTAHOOCHEE SP...SHARPHAGEN...LELA...
  LITTLE HOPE...DONALDSONVILLE A/P...HOWARDS MILL...HARMON...STEAM MILL...
  LUCY...KILLARNEY AND DAVIS PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3108 8472 3107 8471 3107 8473 3105 8473
      3105 8474 3104 8474 3104 8475 3102 8475
      3085 8490 3101 8528 3121 8512
TIME...MOT...LOC 2144Z 295DEG 38KT 3104 8506 

HAIL...1.00IN
WIND...60MPH
 
$$

42-DVD
2 follow-up statements
793 
WWUS52 KTAE 312210
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
610 PM EDT THU MAR 31 2016

FLC063-312219-
/O.CAN.KTAE.SV.W.0083.000000T0000Z-160331T2230Z/
JACKSON FL-
610 PM EDT THU MAR 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL JACKSON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3108 8472 3107 8471 3107 8473 3104 8474
      3104 8475 3102 8475 3090 8486 3095 8498
      3096 8498 3097 8500 3100 8500 3100 8502
      3114 8497
TIME...MOT...LOC 2209Z 287DEG 28KT 3103 8490 

$$

ALC069-GAC099-201-253-312230-
/O.CON.KTAE.SV.W.0083.000000T0000Z-160331T2230Z/
HOUSTON AL-EARLY GA-MILLER GA-SEMINOLE GA-
610 PM EDT THU MAR 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM
EDT/530 PM CDT/ FOR SOUTHEASTERN HOUSTON...SOUTH CENTRAL EARLY...
SOUTHWESTERN MILLER AND NORTHWESTERN SEMINOLE COUNTIES...

AT 609 PM EDT/509 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED OVER
DONALSONVILLE...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DONALSONVILLE...IRON CITY...JAKIN...STEAM MILL...SHARPHAGEN...LELA...DAVIS
PARK...LITTLE HOPE...DONALDSONVILLE A/P AND RIVERTURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3108 8472 3107 8471 3107 8473 3104 8474
      3104 8475 3102 8475 3090 8486 3095 8498
      3096 8498 3097 8500 3100 8500 3100 8502
      3114 8497
TIME...MOT...LOC 2209Z 287DEG 28KT 3103 8490 

HAIL...1.00IN
WIND...60MPH
 
$$

42-DVD
642 
WWUS52 KTAE 312214
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
614 PM EDT THU MAR 31 2016

ALC069-GAC099-312224-
/O.CAN.KTAE.SV.W.0083.000000T0000Z-160331T2230Z/
HOUSTON AL-EARLY GA-
614 PM EDT THU MAR 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOUSTON AND SOUTH
CENTRAL EARLY COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3108 8472 3107 8471 3107 8473 3104 8474
      3104 8475 3102 8475 3090 8486 3095 8498
      3096 8498 3097 8500 3100 8497 3100 8498
      3112 8487
TIME...MOT...LOC 2214Z 295DEG 38KT 3101 8484 

$$

GAC201-253-312230-
/O.CON.KTAE.SV.W.0083.000000T0000Z-160331T2230Z/
MILLER GA-SEMINOLE GA-
614 PM EDT THU MAR 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHWESTERN MILLER AND NORTHWESTERN SEMINOLE COUNTIES...

AT 614 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DONALSONVILLE...
MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DONALSONVILLE...IRON CITY...STEAM MILL...SHARPHAGEN...LELA...DAVIS PARK...
LITTLE HOPE...DONALDSONVILLE A/P AND RIVERTURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3108 8472 3107 8471 3107 8473 3104 8474
      3104 8475 3102 8475 3090 8486 3095 8498
      3096 8498 3097 8500 3100 8497 3100 8498
      3112 8487
TIME...MOT...LOC 2214Z 295DEG 38KT 3101 8484 

HAIL...1.00IN
WIND...60MPH
 
$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 4:28 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Mar 31, 4:28 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
428 PM EDT THU MAR 31 2016

.Near Term [Through Tonight]...

A trough was extended across the central/western US with a shortwave
embedded in the through across the central Plains to mid-
Mississippi Valley this afternoon. A slow moving cold front was
associated with this system and the front will push into the lower
Mississippi Valley tonight. A complex of storms has been pushing
across AL/GA today with the stronger storms across southern
Alabama. This is the area on the northern side of the better CAPE
(around 1000 J/kg) and the southern side of the better shear.
While CAPE values will be decent across the western extent of the
CWA, the area will be slightly less favorable than further
westward. Still the potential for severe storms though into this
evening, particularly across the western portion of the CWA. While
some models have struggled with depicting the showers and
thunderstorms this afternoon, the HRRR consistently showed the
showers and thunderstorms pushing into the CWA this afternoon.
Have trended the forecast for the evening towards the HRRR and
thus increased PoPs across the western half of the CWA through
this evening. Some of this activity may linger into tonight, but
then expect a lull before another round moves into SE Alabama late
tonight.

Overnight lows will be well above climatology, around 15-20 degrees
above normal.

.Short Term [Friday Through Saturday Night]...

Deep moist southwest flow aloft through Friday night will gradually
flatten becoming zonal by Saturday night as the axis of the broad
trough swings to our east. The associated cold front entering the
Lower Mississippi River Valley at the start of the period will
slowly translate eastward across our CWA Friday night through midday
Saturday. Multiple rounds of showers and thunderstorms will develop
ahead of the front with some containing very heavy rainfall. A
surface low is expected to develop along the boundary in the
northern Gulf Friday and lift northeastward across the Florida
Panhandle. This will further enhance convection with heavy rains
and we have issued a flash flood watch for all but the SE Big Bend
and a few of our southeast Georgia counties. The watch is in
effect through 8 am Saturday as we expect widespread QPF amounts
of 2 to 4 inches with isolated amounts between 5 and 6 inches.

In addition to the flash flood threat, we still have the potential
for severe weather with the greatest threat during the Friday to
Friday night time frame. SPC has a portion of western zones
highlighted in the slight risk through tonight and all but our SE
Big bend zones for Friday/Friday night. The greatest threat
continues to be damaging thunderstorm winds but large hail and
isolated tornados are also possible. The cold front is expected to
be roughly along a line from near Albany to Apalachicola around
daybreak Saturday with a marginal risk for severe weather along and
to the east of there. The cold front is expected to clear all
zones by noon or shortly thereafter.

.Long Term [Sunday Through Thursday]...

In the wake of the aforementioned cold front, a much drier airmass
will filter in through Monday. A dry cold front will drop down from
the north bringing a re-enforcement of drier air on Tuesday that will
continue at least into the middle of the week. A stronger cold front
may arrive late Wednesday or Thursday bringing with it the next
chance for rain. Temperatures will be near seasonal levels with
highs in the mid to upper 70s and lows ranging from the mid 40s to
mid 50s.

&&

.Aviation...

[Through 18Z Friday] MVFR to VFR conditions are across the TAF sites
this afternoon. Cig heights will deteriorate overnight with LIFR
to IFR cigs by the morning. Showers and thunderstorms will push
into the DHN area today and push eastward. At this point, the
chances are too low to mention in the eastern TAFs as the storms
may not persist that long. Winds are gusting 18-28kts this
afternoon as stronger winds above the surface have mixed down, but
winds should weaken late this afternoon into the evening.

&&

.Marine...

Moderate southerly winds will persist through Friday night before
a cold front crosses the waters early Saturday. Marginal exercise
caution conditions are possible at times through Friday,
especially over the western waters. Offshore flow will develop on
Saturday behind the front with Small Craft Advisory conditions
possible from Friday night through Saturday night, mainly across
the western waters.

&&

.Fire Weather...

There are no fire weather concerns. A soaking rain is expected by
Friday if not sooner. Drier air will move in on Saturday and remain
in place for a few days, but is not expected to reach the threshold
for Red Flag criteria.

&&

.Hydrology...

Current conditions across the region show above normal stream flows
in the lower portion of the river basins, except in the Suwannee.
Flooding is still occurring on the Ochlockonee, Apalachicola,
Withlacoochee, and Choctawhatchee Rivers in Florida.

Flooding concerns increase considerably late tonight through the
weekend as a storm system approaches the region. It seems the
heaviest rains will be focused on Friday into Friday night. Due to
the slow movement of the frontal system, the potential exists for
widespread 3 to 4 inch rainfall totals across the area with isolated
heavier totals of 5 to 6 inches possible. The blend of the latest
guidance suggests the heavier totals would be most likely in the
Florida Panhandle through SE Alabama and SW Georgia, which would
suggest at least that the most impactful river flooding would be
limited to areas already in flood.

A Flash Flood Watch has been issued for most of the region through
Saturday morning.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   68  79  68  78  47 /  40 100 100  50  10
Panama City   70  75  66  73  51 /  40 100 100  40  10
Dothan        68  74  61  73  44 /  70 100  80  10   0
Albany        68  76  63  73  44 /  40 100 100  20   0
Valdosta      67  80  68  77  46 /  30 100 100  60  10
Cross City    68  82  72  79  49 /  20  40  90  70  10
Apalachicola  70  74  69  75  52 /  20 100 100  50  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Saturday morning FOR Calhoun-Central
     Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
     Jackson-Leon-Liberty-North Walton-South Walton-Washington.

     High Rip Current Risk through Friday morning FOR Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

GA...Flash Flood Watch through Saturday morning FOR Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lee-Miller-Mitchell-Quitman-Randolph-
     Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Flash Flood Watch through Saturday morning FOR Coffee-Dale-
     Geneva-Henry-Houston.

GM...NONE.

&&

NEAR TERM...FIEUX
SHORT TERM...BARRY
LONG TERM...BARRY
AVIATION...FIEUX
MARINE...BARRY
FIRE WEATHER...MCDERMOTT
HYDROLOGY...FOURNIER/MCDERMOTT

In the hours before

Local storm report, Mar 31, 3:48 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND DMG     KINSTON                 31.22N 86.17W
03/31/2016                   COFFEE             AL   LAW ENFORCEMENT

            REPORTS OF TREES DOWN NEAR KINSTON

&&

DVD
Local storm report, Mar 31, 4:22 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
422 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     SAMSON                  31.11N 86.05W
03/31/2016                   GENEVA             AL   911 CALL CENTER

            POWER LINES DOWN IN THE WESTERN PORTION OF THE COUNTY

&&

DVD
Local storm report, Mar 31, 4:34 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
434 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HEAVY RAIN       4 ENE SAMSON            31.13N 85.98W
03/31/2016  M2.72 INCH       GENEVA             AL   MESONET

            THE DOUBLE BRIDGES CREEK GAUGE NEAR SELLERSVILLE MEASURED
            2.72 INCHES OF RAIN IN 1 HOUR

&&

DVD
Local storm report, Mar 31, 5:16 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
516 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FLASH FLOOD      COFFEE SPRINGS          31.17N 85.91W
03/31/2016                   GENEVA             AL   911 CALL CENTER

            SEVERAL ROADS COMPLETELY COVERED WITH WATER IN GENEVA
            COUNTY

&&

DVD
Local storm report, Mar 31, 5:21 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
521 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FLASH FLOOD      5 ESE SAMSON            31.08N 85.96W
03/31/2016                   GENEVA             AL   911 CALL CENTER

            WATER COVERING ROADWAY

&&

MCDERMOTT
Local storm report, Mar 31, 5:24 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
524 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FLASH FLOOD      2 NE BELLWOOD           31.19N 85.78W
03/31/2016                   GENEVA             AL   911 CALL CENTER

            WATER COVERING ROADWAY

&&

MCDERMOTT

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:29 PM EDTFlash Flood WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 18 more39 hr
Mar 31, 6:16 PM EDTSevere Thunderstorm WarningTAEDecatur, Miller, Seminole25 min
Mar 31, 7:25 PM EDTTornado WarningTAEGrady, Mitchell35 min
Mar 31, 7:37 PM EDTSevere Thunderstorm WarningTAEDecatur, Grady38 min
Mar 31, 7:39 PM EDTTornado WarningTAEDecatur, Grady51 min
Mar 31, 3:10 PM EDTSevere Thunderstorm WarningTAECoffee, Geneva50 min
Mar 31, 3:49 PM EDTSevere Thunderstorm WarningTAEGeneva41 min
Mar 31, 4:04 PM EDTFlash Flood WarningTAEGeneva116 min
Mar 31, 4:38 PM EDTFlash Flood WarningTAEGeneva, Houston112 min
Mar 31, 5:57 PM EDTFlash Flood WarningTAEGeneva63 min
Mar 31, 4:38 AM EDTRip Current StatementTAEBay, Franklin, Gulf, Walton3 days

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Severe Thunderstorm Warnings in Alabama, 2016Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.